# SDR KCSA202506061085

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 119,971 hours, 22,118 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Support Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER TIP RIB HAS CRACK ON FAIRING SUPPORT STRUCTURE AT APPROX STAB BL 420
